American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 160 found      Go to page: 1 2 3 4 > >>

[1] Shigenori Matsumoto. Remarks on the horocycle flows for foliations by hyperbolic surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Samuele Mongodi and Giuseppe Tomassini. $1$-complete semiholomorphic foliations. Trans. Amer. Math. Soc. 368 (2016) 6271-6292.
Abstract, references, and article information   
View Article: PDF

[3] Shigenori Matsumoto. Weak form of equidistribution theorem for harmonic measures of foliations by hyperbolic surfaces. Proc. Amer. Math. Soc. 144 (2016) 1289-1297.
Abstract, references, and article information   
View Article: PDF

[4] Ivan Dynnikov and Alexandra Skripchenko. Symmetric band complexes of thin type and chaotic sections which are not quite chaotic. Trans. Moscow Math. Soc. 76 (2015) 251-269.
Abstract, references, and article information
View Article: PDF

[5] Irida Altman, Stefan Friedl and András Juhász. Sutured Floer homology, fibrations, and taut depth one foliations. Trans. Amer. Math. Soc. 368 (2016) 6363-6389.
Abstract, references, and article information   
View Article: PDF

[6] Tomoo Yokoyama. A topological characterization for non-wandering surface flows. Proc. Amer. Math. Soc. 144 (2016) 315-323.
Abstract, references, and article information   
View Article: PDF

[7] C. Charitos, I. Papadoperakis and A. Papadopoulos. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface. Proc. Amer. Math. Soc. 142 (2014) 2179-2191.
Abstract, references, and article information   
View Article: PDF

[8] Mathieu Baillif, Alexandre Gabard and David Gauld. Foliations on non-metrisable manifolds: Absorption by a Cantor black hole. Proc. Amer. Math. Soc. 142 (2014) 1057-1069.
Abstract, references, and article information   
View Article: PDF

[9] Ken’ichi Ohshika. A note on the rigidity of unmeasured lamination spaces. Proc. Amer. Math. Soc. 141 (2013) 4385-4389.
Abstract, references, and article information   
View Article: PDF

[10] Fabio Santos and Bruno Scardua. Stability of complex foliations transverse to fibrations. Proc. Amer. Math. Soc. 140 (2012) 3083-3090.
Abstract, references, and article information   
View Article: PDF

[11] Jonathan Bowden. The homology of surface diffeomorphism groups and a question of Morita. Proc. Amer. Math. Soc. 140 (2012) 2543-2549.
Abstract, references, and article information   
View Article: PDF

[12] Carlos Biasi and Carlos Maquera. A note on open 3-manifolds supporting foliations by planes. Proc. Amer. Math. Soc. 140 (2012) 961-969. MR 2869080.
Abstract, references, and article information   
View Article: PDF

[13] Fernando Alcalde Cuesta, Álvaro Lozano Rojo and Marta Macho Stadler. Transversely Cantor laminations as inverse limits. Proc. Amer. Math. Soc. 139 (2011) 2615-2630. MR 2784831.
Abstract, references, and article information   
View Article: PDF

[14] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Katrin Gelfert and Michał Rams. Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009) 2001-2020. MR 2465827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marcos M. Alexandrino and Dirk Töben. Equifocality of a singular Riemannian foliation. Proc. Amer. Math. Soc. 136 (2008) 3271-3280. MR 2407093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bertrand Deroin. Nonrigidity of hyperbolic surfaces laminations. Proc. Amer. Math. Soc. 135 (2007) 873-881. MR 2262885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Marín. Rigidity of certain holomorphic foliations. Proc. Amer. Math. Soc. 134 (2006) 3595-3603. MR 2240672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marius Munteanu. One-dimensional metric foliations on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1791-1802. MR 2207495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 1-10. MR 2048426.
Abstract, references, and article information   
View Article: PDF

[28] Hellen Colman and Steven Hurder. LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004) 1463-1487. MR 2034314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alberto Candel and Lawrence Conlon. Foliations and the Thurston norm. Graduate Studies in Mathematics 60 (2003) 325-359.
Book volume table of contents
View Article: PDF

[30] Alberto Candel and Lawrence Conlon. Foreword to part 3. Graduate Studies in Mathematics 60 (2003) 251-251.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 160 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia